# SDR HNAA2024111101057

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,416 hours, 41,593 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Overheated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL IN COCKPIT WHILE ON GROUND. WITH DOOR OPEN, APU RUNNING AND BOTH PACKS RUNNING FACT  09NOV24  11:56  CLT UPON FURTHER INSP FOUND BTC K0081 & SBC K0085 OVER-HEATING. R/R'D BTC K0081 IAW AMM 24-60-01 & R/R'D SBC K0085 IAW AMM 24-60-02. OPS CHECK GOOD. NO BURNING SMELL NOTED. AIRCRAFT OK FOR SERVICE AT THIS TIME.
